Aa
A
A
Close
Avatar universal
side effects
If you have been on Humolog for 9 yrs. and are switched to Noralog, should you expect side effects/sweating and chills at times
Cancel
1 Answers
Page 1 of 1
Avatar universal
Hi! I had to go through this switch too!! I was on Humalog for 6 years, then was switched to Novolog and have been on that for the last 4 years and still going.

Remember that insulin is a hormone. Your body will need time to adjust to the "new" think  you are putting into it. Yes, you are still putting insulin into your body, but it's a different type, and yes, it does make a difference.

I don't think you have anything to worry about, but try taking a blood glucose reading when  you feel like this and see what they number is
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Diabetes Tracker
Track glucose levels, and other diabetes measurements, symptoms and medications
Start Tracking Now
Blank
FoodDiary Tracker
Track Your Daily Carbs and Overall Diet
Start Tracking Now
Recent Activity
Diabetes - Type 1 Community Resources